Advanced

Compact difference methods applied to initial-boundary value problems for mixed systems.

Bodenmann, Rudolf and Schroll, Achim LU (1996) In Numerische Mathematik 73(3). p.291-309
Abstract
An initial-boundary value problem to a system of nonlinear partial differential equations, which consists of a hyperbolic and a parabolic part, is taken into consideration, The problem is discretised by a compact finite difference method. An approximation of the numerical solution is constructed, at which the difference scheme is linearised. Nonlinear convergence is proved using the stability of the linearised scheme, Finally, a computational experiment for a noncompact scheme is presented.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
CONVERGENCE
in
Numerische Mathematik
volume
73
issue
3
pages
291 - 309
publisher
Springer
external identifiers
  • scopus:0039468042
ISSN
0029-599X
DOI
10.1007/s002110050194
language
English
LU publication?
no
id
89006ba5-c9ad-49d3-bc05-27f8b83f5b16 (old id 1224384)
alternative location
http://www.springerlink.com/content/xxrrcg4a91awgunu/fulltext.pdf
date added to LUP
2008-09-02 09:22:19
date last changed
2017-01-01 04:45:57
@article{89006ba5-c9ad-49d3-bc05-27f8b83f5b16,
  abstract     = {An initial-boundary value problem to a system of nonlinear partial differential equations, which consists of a hyperbolic and a parabolic part, is taken into consideration, The problem is discretised by a compact finite difference method. An approximation of the numerical solution is constructed, at which the difference scheme is linearised. Nonlinear convergence is proved using the stability of the linearised scheme, Finally, a computational experiment for a noncompact scheme is presented.},
  author       = {Bodenmann, Rudolf and Schroll, Achim},
  issn         = {0029-599X},
  keyword      = {CONVERGENCE},
  language     = {eng},
  number       = {3},
  pages        = {291--309},
  publisher    = {Springer},
  series       = {Numerische Mathematik},
  title        = {Compact difference methods applied to initial-boundary value problems for mixed systems.},
  url          = {http://dx.doi.org/10.1007/s002110050194},
  volume       = {73},
  year         = {1996},
}